Time-consistent conditional expectation under probability distortion
Year of publication: |
2021
|
---|---|
Authors: | Ma, Jin ; Wong, Ting-Kam Leonard ; Jianfeng Zhang |
Published in: |
Mathematics of operations research. - Catonsville, MD : INFORMS, ISSN 0364-765X, ZDB-ID 195683-8. - Vol. 46.2021, 3, p. 1149-1180
|
Subject: | probability distortion | time inconsistency | nonlinear expectation | Zeitkonsistenz | Time consistency | Theorie | Theory | Erwartungsbildung | Expectation formation | Wahrscheinlichkeitsrechnung | Probability theory | Rationale Erwartung | Rational expectations |
-
Dynamic consistent alpha-maxim expected utility
Beißner, Patrick, (2015)
-
Stabilization and commitment : forward guidance in economies with rational expectations
Hughes Hallett, Andrew, (2018)
-
Expectations, Credibility, and Time-Consistent Monetary Policy
Ireland, Peter N., (2021)
- More ...
-
Efficient computation of hedging portfolios for options with discontinuous payoffs
Cvitanić, Jakša, (2003)
-
Pathwise Taylor expansions for random fields on multiple dimensional paths
Buckdahn, Rainer, (2015)
-
On non-Markovian forward–backward SDEs and backward stochastic PDEs
Ma, Jin, (2012)
- More ...